MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS, INC. ATELLICA IM ENHANCED ESTRADIOL (EE2); RADIOIMMUNOASSAY, ESTRADIOL

SIEMENS HEALTHCARE DIAGNOSTICS, INC. ATELLICA IM ENHANCED ESTRADIOL (EE2); RADIOIMMUNOASSAY, ESTRADIOL
Model Number N/A
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This incident occurred outside the united states (ous).The ous customer obtained elevated atellica im enhanced estradiol (ee2) lot 106 results on (b)(6) 2025 on serum samples from a postmenopausal 63-year-old female.The elevated atellica im ee2 results were not questioned at the time as the patient was referred to this customer site for confirmation testing only.The patient was later tested at a hospital laboratory ((b)(6) 2026) with an alternate estradiol method and a positron emission tomography-computed tomography (pet-ct) was performed with no findings.The patient ultimately underwent oophorectomy ((b)(6) 2026) and the physician who performed the post-operative check-up on the patient ((b)(6) 2026) believes that the oophorectomy was an unnecessary medical procedure.Subsequently, siemens has been notified that the results obtained by this customer on (b)(6) 2025 are now in question.The assay's instructions for use (ifu) states the following, under interpretation of results: "results of this assay should always be interpreted in conjunction with the patient's medical history, clinical presentation, and other findings." siemens is investigating.
 
Event or Problem Description
The customer obtained elevated atellica im enhanced estradiol (ee2) lot 106 results on(b)(6) 2025 on serum samples from a postmenopausal 63-year-old female.The elevated atellica im ee2 results were not questioned at the time as the patient was referred to this customer site for confirmation testing only.The patient was later tested at a hospital laboratory ((b)(6) 2026) with an alternate estradiol method and a positron emission tomography-computed tomography (pet-ct) was performed with no findings.The patient ultimately underwent oophorectomy ((b)(6) 2026) and the physician who performed the post-operative check-up on the patient ((b)(6) 2026) believes that the oophorectomy was an unnecessary medical procedure.Subsequently, siemens has been notified that the results obtained by this customer on (b)(6) 2025 are now in question.

Brand Name
ATELLICA IM ENHANCED ESTRADIOL (EE2)
Common Device Name
RADIOIMMUNOASSAY, ESTRADIOL
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS, INC.
511 benedict ave
tarrytown NY 10591
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS, INC.
511 benedict ave
registration # 1219913
east walpole MA 02032
Manufacturer Contact
stacy loukos
333 coney st.
east walpole, MA 02032
MDR Report Key24711772
Report Number1219913-2026-00064
Device Sequence Number5777351
Product Code CHP
UDI-Device Identifier00630414598857
UDI-Public(01)00630414598857(10)43423106(17)260301
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/01/2026
Device Model NumberN/A
Device Catalogue Number10995561
Device Lot Number43423106
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/18/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/30/2026
Supplement Report FDA Received Date07/07/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/01/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age63 YR
Patient SexFemale